[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] hi then lo

> In a message dated 99-03-10 10:45:58 EST, you write:
> << My bg start going in
>  the right direction and then something happens that shoot them
>  right back up
> and
>  they don't seem to return to normal.  >>
> your BG might be dropping too fast, and if you don't catch it with a
> test, then you might be getting a rebound effect that shoots you
> high, then if you give Humalog to lower it, then you go low again
> and then rebound.  The old "rollercoaster effect. Sounds like you
> need less insulin somewhere. Hourly testing might locate the
> problem. Do you go low after meal boluses? or low at peak times of
> long acting insulin? Barbara B.

I noticed this kind of problem with Lily (she was 13 then) with 100% 
Humalog. When we switched to 5/1 H/V mix the problem went away.
She struggled with this yo-yo effect for several months before we 
switched back to Velosulin and noted that it was gone, then tried a 
mix and also noted it was gone but with all the benee's of H.

email @ redacted
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org